# SDR SWAA2022031079037

- Difficulty date: June 4, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DIAMETER OF HOLE 8L AT STR-3L TO BE OUT OF LIM ITS I.A.W. CUSTOMER CARD 12107-53. HOLE DIA: O.321 I N.. LIMITS: 0.312-0.3130 IN. / REAMED HOLE 8L AT STR 3L STA 1016 TO .328 IAW CUSTOMER CARD 12107-53 STEP 20C. HOLE 8L AT STR 3L STA 1016 FOUND TO BE IN TOLERANCE IAW CUSTOMER CARD 12107-53 STEP 20D.
